Jump to content

Welcome to Drugbuyersguide

mammajo

How to taper off painkillers without terrible w/d symptoms?

Recommended Posts

mammajo

so I was prescribed Perkies for neck pain 4 years ago. When they stopped working, I started Taking Ox See 20s.  I have been taking 2 to 5 a day for the last 4 years.

I really want to taper off.  I'm not psychologically addicted. The only reason I keep taking them is because when I don't I have terrible leg cramps at night, sometimes body aches during the day and the worst part is this sense of helplessness or depression.  I've been scouring the internet and every website tells you that its a good idea for you to taper and talk to your doctor, yada yada, but I can't find anything that tells you HOW exactly to taper, how much to lower a dose by and how long to take the lowered dose, etc? Can someone give me some good insight on how to stop without having muscle aches and depression?

  • Like 1

Share this post


Link to post
Share on other sites
never2many

I would personally try to cut your dose by 10-20% each week. Also, get some comfort meds such as:

* Clonidine

* Diphenhydramine

* Loperamide

* Cyclobenzaprine

and of course Tylenol or ibuprofen for muscle aches.

Wishing you luck!

 

  • Thanks 1

Share this post


Link to post
Share on other sites
ozzy13

In addition to what @never2many said you can try taking Kratom.  That's the one OTC that really helped me more than anything else.

  • Like 1

Share this post


Link to post
Share on other sites
myalias

Akuamma- kappa agonist

wild lettuce- very mild but worth buying

of course kratom is useful as well.

 

There are many resources online with the same info but I don’t see the others mentioned much.

Also, iboga interests me greatly but certainly not for everyone 

  • Thanks 1

Share this post


Link to post
Share on other sites
Akup7ich

If you can get Suboxone and take it in small doses , it does help tremendously for all w/d 

the issue is will a person become addicted to it ? That I have no answer for ...  I ha e had to force w/d a few times and tiny bits of subs helped . Once I cleared the sub then my tramadol started working well again... but all in all I still am not ready or praying I can stay on some form of  oxy at small timed and spaced out amounts... but if and when a person is ready I think a slow taper with subs can help 

Share this post


Link to post
Share on other sites
bdrc36

Can go the subs/methadone route. But that can cause more problems.  Just use enough to keep the wd away. Now this option is only good of you want to stop and stay off for a while.. if you use it to keep wd away until you can reup then i wouldn't advise this option. Just my 2cents 

Share this post


Link to post
Share on other sites
Contressa

I’ve found all the guides to not really reduce the unpleasantness of it to any reasonable degree. I’d recommend something for anxiety, a lot of immodium, some ensures to drink, and an externally empty schedule. I’d rent a hotel for 3 days that has a big hot tub (or stay at home if you have a big tub) and just suffer it out by hoping between the tub and the bed. I’ve heard promising things about using dissociatives while kicking, but I can’t say I’ve tried it myself.  Best of luck man. 

Share this post


Link to post
Share on other sites
Conceited

There's know getting away from the unpleasantness of short acting op8's or any op8 for that matter. You could use a little mdone 10ml or around that to ease the symptoms. Try not to use every day or you will be in a worse situation then you are already.

 I wouldn't use subys when withdrawing you would make it worse because you are still using your oxy and it all up in your system. You got to be in full blown withdrawal and nothing in your system to go on subys.

Never used kratom for withdrawal but it would be a weaker version of using mdone and probably easier to get hold off then mdone. Unless you got a connection for that.

  • Like 1

Share this post


Link to post
Share on other sites
takingiteasy

Gabapetina 800mg every 8 hours takes almost ALL pain of withdrawal, except you can do nothing but stay in bed, zombie like.

I spent 5 years 24/7 nonstop on 500mg morph a day and then tampered 20% down per month with one day per week on Gabapetina, after which my body is happy to get anything even 5% less per week.  

Substitute some 100mg morph with buprenorfine patches when you are under 200mg of whatever. Make Buprenorfine the last substance to cut down to zero. 

Share this post


Link to post
Share on other sites
Conceited

@takingiteasy Does gabaetina only help with the pain? Does it help you get sleep, stop the RLS and body temperature fluctuations? If it did i could put up with lying in bed like a zombie watching Netflix and smoking green. 

Share this post


Link to post
Share on other sites
DoomKitty
33 minutes ago, Conceited said:

@takingiteasy Does gabaetina only help with the pain? Does it help you get sleep, stop the RLS and body temperature fluctuations? If it did i could put up with lying in bed like a zombie watching Netflix and smoking green. 

Gabapentin definitely helps with RLS! If you are just taking it at night i find staggering the dose to be most helpful.  Like if you need to take 900mg, taking 300mg every 40 minutes makes it work better than taking it all at once.  Also eating something fatty beforehand helps as does taking it with selzer water. 

  • Like 1

Share this post


Link to post
Share on other sites
Vickydog

Yes,everything you said works.. I have a few gabas, and im waiting to start tapering my opiods. But, hard to do taper when i have them, but that is the best time to taper.  I stockpiled gabapentin over last year. Because they are a scheduled  med in about six USA states!!! So, if you can get them legit folks, get them now!! And staggering the doses is important.  As the way body metabilizes the gpentin

Share this post


Link to post
Share on other sites
takingiteasy

I've tried hard detox and I was sure to die, with gabapetina I'm just tired and zero energy with 18 sleep. all good. 

Share this post


Link to post
Share on other sites
Conceited

i've been thinking about this gpentin for op8 withdrawal. Does it have the same crazy withdrawal symptoms as pregabs? If you were to use it to come of mdone would you get withdrawals from gpentin because you would have to use it for a long time for coming of mdone. I've done a pregab withdrawal. Although it's not as bad as a mdone withdrawal. Its still a nightmare. Just wondering if it's jumping from the fire back into the frying pan? 

Share this post


Link to post
Share on other sites
DoomKitty
54 minutes ago, Conceited said:

i've been thinking about this gpentin for op8 withdrawal. Does it have the same crazy withdrawal symptoms as pregabs? If you were to use it to come of mdone would you get withdrawals from gpentin because you would have to use it for a long time for coming of mdone. I've done a pregab withdrawal. Although it's not as bad as a mdone withdrawal. Its still a nightmare. Just wondering if it's jumping from the fire back into the frying pan? 

The longest i've taken Gabapentin daily was for a few months for a bout of trigeminal neuralgia (worse pain ever) and the only withdrawal symptoms i experienced was some difficulty falling asleep and some rebound anxiety.  I did taper to get off.  Not sure if that's a normal withdrawal experience or not. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...